# SDR ABXA2022091191

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 93,439 hours, 44,325 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063508
- Part serial: WYG64038
- Condition: Faulted
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RIGHT ENGINE SURGE AND EGT NOT GOING OVER 500. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED MAIN ENGINE CONTROL (MEC) IAW AMM 73-21-01 . REF. FIM TASK 73-11-FT 812,811 PERFORMED ENGINE RUNS IAW AMM 71-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
